Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have brown discharge after sex, slight abdominal discomfort, bloating. What should I do?

Hi Doctor,

I started having brown discharge since Saturday after sexual foreplay. I noticed there is a musky smell to it, and I have noticed that the vagina seems to be wet often due to the discharge. My last period was 3/17 and it was normal. I am also having slight abdominal discomfort towards the left side, and I feel bloated. Can this be an infection, and if so, what should I do? I have try to keep the area dry and clean. Thank you
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As your vaginal discharge is foul smelling, there is possibility of having bacterial infection.
Consult your doctor and get examined.
With a course of antibiotic you will be alright.
Keep your local part clean, dry and airy.
Ok and take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor